Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 194, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2022, 9:29 PM EDT for 5 counties in Georgia. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2022, 9:29 PM EDT (01:29 UTC)
- Expired
- Jun 24, 2022, 10:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Coweta County, GA, Fayette County, GA, Meriwether County, GA, Pike County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 20 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 9:30 PM EDT | TSTM WND DMG | Hollonville, GA | POWERLINES DOWN NEAR HWY 362 AND ZEBULON-HOLLONVILLE RD. |
| Jun 24, 9:30 PM EDT | TSTM WND DMG | Hollonville, GA | POWERLINES DOWN NEAR HWY 362 AND ZEBULON-HOLLONVILLE RD. SEVERAL TREES DOWN ALONG TURNER RD IN SAME AREA. |
| Jun 24, 9:38 PM EDT | TSTM WND DMG | 1 Nw Haralson, GA | TREE DOWN NEAR INTERSECTION OF EASTSIDE SCHOOL RD AND WOLF CRK DR. |
| Jun 24, 9:45 PM EDT | TSTM WND DMG | Senoia, GA | TREE DOWN NEAR THE INTERSECTION OF ANDREWS PKWY AND PYLANT ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1349 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1437 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
488
WUUS52 KFFC 250129
SVRFFC
GAC077-113-199-231-255-250215-
/O.NEW.KFFC.SV.W.0194.220625T0129Z-220625T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
929 PM EDT Fri Jun 24 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Spalding County in west central Georgia...
Southeastern Fayette County in north central Georgia...
Northeastern Meriwether County in west central Georgia...
Pike County in west central Georgia...
Southeastern Coweta County in west central Georgia...
* Until 1015 PM EDT.
* At 928 PM EDT, severe thunderstorms were located along a line
extending from near Peachtree City to near Sunnyside, and are
nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Zebulon, Senoia, Luthersville, Brooks, Molena, Williamson, Turin,
Haralson, Gay, Rocky Mount, Hilltop, Lifsey Springs, Hollonville,
Alvaton, Digbey, Zetella, Imlac and Wooster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3334 8462 3329 8453 3330 8441 3315 8434
3299 8437 3299 8442 3305 8470 3324 8477
TIME...MOT...LOC 0128Z 306DEG 2KT 3338 8461 3293 8439
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
472
WWUS52 KFFC 250157
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
957 PM EDT Fri Jun 24 2022
GAC077-113-199-231-255-250215-
/O.CON.KFFC.SV.W.0194.000000T0000Z-220625T0215Z/
Spalding GA-Fayette GA-Meriwether GA-Pike GA-Coweta GA-
957 PM EDT Fri Jun 24 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHWESTERN SPALDING...SOUTHEASTERN FAYETTE...NORTHEASTERN
MERIWETHER...NORTHWESTERN PIKE AND SOUTHEASTERN COWETA COUNTIES...
At 956 PM EDT, a severe thunderstorm was located over Brooks, or 10
miles west of Griffin, moving north at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Brooks, Haralson, Alvaton, Zetella, Hollonville and Digbey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3328 8460 3329 8453 3330 8441 3322 8437
3316 8440 3311 8451 3317 8462
TIME...MOT...LOC 0156Z 190DEG 9KT 3328 8444
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$914
WWUS52 KFFC 250209
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1009 PM EDT Fri Jun 24 2022
GAC077-199-231-250218-
/O.CAN.KFFC.SV.W.0194.000000T0000Z-220625T0215Z/
Meriwether GA-Pike GA-Coweta GA-
1009 PM EDT Fri Jun 24 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MERIWETHER...
NORTHWESTERN PIKE AND SOUTHEASTERN COWETA COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3329 8451 3330 8441 3323 8438 3322 8437
3321 8440 3321 8445 3324 8451 3325 8450
3326 8450
TIME...MOT...LOC 0208Z 190DEG 9KT 3331 8443
$$
GAC113-255-250215-
/O.CON.KFFC.SV.W.0194.000000T0000Z-220625T0215Z/
Spalding GA-Fayette GA-
1009 PM EDT Fri Jun 24 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHWESTERN SPALDING AND SOUTHEASTERN FAYETTE COUNTIES...
At 1008 PM EDT, a severe thunderstorm was located over Lake Horton,
or 9 miles south of Fayetteville, moving north at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Brooks and Digbey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3329 8451 3330 8441 3323 8438 3322 8437
3321 8440 3321 8445 3324 8451 3325 8450
3326 8450
TIME...MOT...LOC 0208Z 190DEG 9KT 3331 8443
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$718
WWUS52 KFFC 250209 RRA
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1009 PM EDT Fri Jun 24 2022
GAC113-255-250219-
/O.EXP.KFFC.SV.W.0194.000000T0000Z-220625T0215Z/
Spalding GA-Fayette GA-
1009 PM EDT Fri Jun 24 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SPALDING AND
SOUTHEASTERN FAYETTE COUNTIES WILL EXPIRE AT 1015 PM EDT...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3329 8451 3330 8441 3323 8438 3322 8437
3321 8440 3321 8445 3324 8451 3325 8450
3326 8450
TIME...MOT...LOC 0209Z 306DEG 2KT 3331 8443
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 8:10 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jun 24, 8:10 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 810 PM EDT Fri Jun 24 2022 ...Updated for 00Z Aviation Discussion... SHORT TERM /Tonight through Saturday Night/... Moist air continues to filter in from the Atlantic through the boundary layer keeping dewpoints in the upper 60s to lower 70s across all of the CWA. Temperatures have already warmed into the upper 80s and lower 90s, and with the morning sounding at FFC showing convective T of near 91, it is no surprise that we have already seen convection popping in central and western GA where a slight theta-e gradient and a little bit of moisture pooling and convergence at the surface may reside. Elsewhere, the cu field is definitely becoming agitated in places with clear glaciation taking place per GOES Day Cloud Phase, and would not be surprised if we get a little bit more convective coverage going soon. SBCAPE values have surged to 3000+ J/kg across the area with little noted CIN with 20- 30kts of EBWS across most of the CWA. Forcing mechanisms are an issue for greater coverage, as we are relying on boundary layer dynamics to get updrafts rolling, and the morning sounding did note a very dry air layer aloft at just below 500mb which may limit updraft strength through dry air entrainment. Overall, can't rule out a few strong thunderstorms across the area, and in central GA we likely could see a few cores get tall enough to warrant severe warnings. As upper level trough off the east coast continues to slide east into the north Atlantic, upper level ridge will and surface high will also slide east over the Appalachians bringing more continental airmass with it. As a result, back door front looks like it may impact the CWA during the early morning hours tomorrow and stall over western GA. For eastern portions of the CWA, this won't provide much relief temperature-wise, but will put a damper on the humidity, and keep PoP chances lower. For western GA, PoP chances will depend on your location relative to the front, with better precip chances the further to the west you go where moisture and surface forcing will be much better. Cloud cover should act to limit maximum temperatures in these locations, however, which in turn could impact PoP chances as well. Could be a few showers or even storms as this back door front pushes west, but uncertainty around convective coverage this afternoon has confidence low for overnight/early morning impacts. Lusk LONG TERM /Sunday through Friday/... An approaching weak upper level trough sweeping over the northern Plains will erode the high pressure over central CONUS at the start of the long term period. The upper level trough will bring a weak frontal boundary to the CWA Monday, bringing chance to likely PoPs to the forecast area, particularly over north Georgia. After that, some uncertainty still remains over where the boundary is likely to stall over central or southern Georgia thanks to weak forcing as the atmosphere transitions to zonal flow aloft. Regardless of where the boundary stalls, disturbances within the flow could bring unsettled weather to the area throughout the long term period. Given the uncertainty of the placement of the front at this time, have limited the PoPs to chance throughout the period with the exception of Monday afternoon/evening across north Georgia where there is more agreement over the placement of the frontal boundary. While any meaningful rainfall will be welcomed as much of northern and central Georgia are experiencing D0 drought conditions and isolated pockets of D1 drought conditions, the QPF total throughout the long term period will only run about 0.5-1.0 inches. Given the likely isolated to scattered nature of thunderstorm coverage, the possibility of widespread relief in abnormally dry conditions will be limited. The good news is that more seasonable temperatures will return to the forecast area with temperatures in the upper 80s and low 90s across north and central Georgia. KAL && .AVIATION... 00Z Update... VFR across the metro sites with some TSRA developing SW of ATL. Storm coverage may shift towards metro over next few hours, with TEMPO for potential TS through 03z. Lower cigs may develop overnight at metro TAF sites with potential to see brief period of MVFR/upper end IFR cigs near sunrise. Wind through period will be east 6-12 kts. Added PROB30 for afternoon diurnal convection around 18-24z //ATL Confidence...00Z Update... Medium confidence on all elements. Morgan && .PRELIMINARY POINT TEMPS/POPS... Athens 71 90 69 91 / 20 20 20 5 Atlanta 72 88 72 91 / 30 50 20 20 Blairsville 65 83 63 84 / 30 40 10 30 Cartersville 71 88 69 91 / 40 50 20 30 Columbus 73 88 72 93 / 40 60 30 20 Gainesville 71 88 69 89 / 30 40 20 20 Macon 71 93 69 95 / 40 30 20 5 Rome 73 89 70 92 / 40 50 20 30 Peachtree City 70 88 68 91 / 30 50 20 20 Vidalia 73 92 69 94 / 10 10 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Lusk LONG TERM....KAL AVIATION...Morgan
Hazardous weather outlook, Jun 24, 3:13 PM EDT, 6 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 313 PM EDT Fri Jun 24 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 313 PM EDT Fri Jun 24 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms will be possible across portions of north and central Georgia this this afternoon and evening. A few storms could become strong to severe with the primary hazards being damaging wind gusts and frequent lightning strikes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered thunderstorms will be likely through the weekend and into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 24, 8:07 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
807 PM EDT Fri Jun 24 2022
GAZ031-043-250030-
Douglas GA-Paulding GA-
807 PM EDT Fri Jun 24 2022
...A strong thunderstorm will impact portions of southern Paulding
and northwestern Douglas Counties through 830 PM EDT...
At 807 PM EDT, a strong thunderstorm was over Dallas. This storm was
nearly stationary.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dallas, Villa Rica, Hiram, Yorkville, New Hope and New Georgia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3401 8487 3398 8478 3388 8475 3374 8488
3375 8490 3378 8490 3381 8501 3387 8504
3390 8504 3390 8505 3391 8505
TIME...MOT...LOC 0007Z 052DEG 4KT 3390 8487
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 24, 8:14 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
814 PM EDT Fri Jun 24 2022
GAZ067-068-250045-
Meriwether GA-Pike GA-
814 PM EDT Fri Jun 24 2022
...A strong thunderstorm will impact portions of central Meriwether
and southwestern Pike Counties through 845 PM EDT...
At 813 PM EDT, a strong thunderstorm was over Greenville, moving
south at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Greenville, Woodbury, Warm Springs, Gay, Raleigh, Harris City,
Odessadale, Imlac and Durand.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3316 8475 3308 8450 3297 8452 3297 8453
3296 8453 3296 8452 3290 8453 3289 8474
3301 8487 3302 8486
TIME...MOT...LOC 0013Z 020DEG 7KT 3304 8467
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jun 24, 8:25 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
825 PM EDT FRI JUN 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 1 SE MONTEZUMA 32.29N 84.02W
06/24/2022 MACON GA 911 CALL CENTER
TREES DOWN NEAR GA26 AND SPAULDING RD. SEVERAL OTHER
REPORTS OF TREES DOWN WITH 1 MILES OF THIS LOCATION.
&&
EVENT NUMBER FFC2200710
20Local storm report, Jun 24, 8:40 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EDT FRI JUN 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG 2 S RUTLAND 32.71N 83.65W
06/24/2022 BIBB GA 911 CALL CENTER
A FEW TREES DOWN ON WALDEN RD EAST OF US41.
&&
EVENT NUMBER FFC2200711
20Special weather statement, Jun 24, 8:58 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
858 PM EDT Fri Jun 24 2022
GAZ053-054-056-067>069-250130-
Fayette GA-Coweta GA-Upson GA-Spalding GA-Meriwether GA-Pike GA-
858 PM EDT Fri Jun 24 2022
...Strong thunderstorms will impact portions of southwestern
Spalding, Fayette, eastern Meriwether, Pike, northern Upson and
eastern Coweta Counties through 930 PM EDT...
At 858 PM EDT, a line of strong thunderstorms was along a line
extending from near Peachtree City to near Sunnyside. These storms
were nearly stationary.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Fayetteville, Thomaston, Zebulon, Peachtree City, Tyrone,
Palmetto, Senoia, Woodbury, Brooks, Molena, Williamson, Sharpsburg,
Turin, Meansville, Haralson, Gay, Sunset Village, The Rock and Starrs
Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3351 8462 3350 8461 3352 8459 3354 8452
3303 8426 3299 8427 3299 8424 3293 8421
3283 8445 3285 8446 3286 8449 3288 8448
3287 8452 3351 8482
TIME...MOT...LOC 0058Z 306DEG 2KT 3339 8462 3293 8440
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jun 24, 9:19 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
919 PM EDT FRI JUN 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 3 S SKIPPERTON 32.70N 83.69W
06/24/2022 E1.75 INCH BIBB GA BROADCAST MEDIA
GOLF BALL SIZE HAIL AND TREES REPORTED DOWN ON S WALDEN
RD NEAR INTERSECTION OF DUFFEY DR
&&
EVENT NUMBER FFC2200712
NMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:04 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 41 min |
| Jun 24, 8:07 PM EDT | Special Weather Statement | FFC | Paulding | 23 min |
| Jun 24, 8:14 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Jun 24, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 45 min |
| Jun 24, 8:58 PM EDT | Special Weather Statement | FFC | Fayette, Pike | 32 min |
| Jun 24, 9:06 PM EDT | Flash Flood Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 5 hr |
| Jun 24, 9:31 PM EDT | Special Weather Statement | FFC | Twiggs | 29 min |
| Jun 24, 10:22 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 38 min |
| Jun 24, 11:13 PM EDT | Special Weather Statement | FFC | Douglas | 32 min |
| Jun 24, 11:40 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.